Thanks, I mis-spoke in that I am take 25mg of the Coreg twice a day! He has me dropping to 12.5 of the Coreg and 50mg of the Tenormin twice a day for 4 days and then 6.25 Coreg and 50 Tenormin twice a day for 4 days, and then only the Tenormin 50 to 75 twice a day depending on BP numbers.
Any one have any knowledge or thoughts about this?
BTW I trust my Cardiologist but am nervous anytime I have to change meds!
Are you switching meds due to low blood pressure? Be careful making this switch. Coreg blocks more receptors. Tenormin does not stay at constant levels throughout the day. Tenormin peaks and then drops. After being on our Tenormin, you may feel terrific and full of energy, but after 2 weeks the opposite can happen. My mom went into heart failure and her left ventricle starting giving out after switching from Toprol XL to Tenormin (actually Atentol, Tenormin's generic). The switch may have caused this or maybe it would have happened anyways. What I do know is that she was full of energy and wanted to go bike riding and she was feeling terrific and then her left ventricle started shutting down and she did not survive after surgery. Coreg and Tenormin are quite a change, so be careful and follow your doctors orders. If you experience extreme energy, hyperactivity, swollen legs seek medical attention.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.